Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Huge red boil under the eye, several cysts, tightening feeling in forearm. History of unprotected oral sex. Cause?

Good afternoon, I have not had the best of eating lifestyles nor is my hygiene the best and I have this huuuuuge red boil under my eye as well as other cysts , but this one appears to be different? I feel week, felt tightening from middle of forearm to middle of biceps as well a few days ago? I also have a plentyful sex life and have not used protection from receieving oral without being checked yet? Can you please help me or let me know what you d assume this to be?
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It seems that you might be having infected stye in your eye.
Due to infection you might be feeling all these symptoms due to release of toxins by bacteria.
Go for antibiotic and anti-inflammatory medicines after consuting ophthalmologist.
Put antibiotic eye drops every 2 hourly.
Ok and take care.
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor